# SDR ZZDA5322597

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK AT AERO CORP, FOUND BS 1016, BL ZERO TO FUSELAGE FLOOR BEAM CORRODED.  CUT OUT CORRODED AREA AND FABRICATED THE REPAIR.  INSTALLED REPAIR.  BLENDED CORROSION, MATERIAL LOSS BEYOND LIMITS IAW B 737 53-10-1.  CUT OUT AREA BEYOND LIMITS AND INSTALLED STACKED ANGLE REPAIR AND FILLER IAW B 737 SRM 53-10-9, FIG 7, AND SRM 51-30-2.  (X)
